You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Reviewed Work: The Encyclopedia of Integer Sequences by N. J. A. Sloane, Simon Plouffe
Review by: Richard Guy
The American Mathematical Monthly
Vol. 104, No. 2 (Feb., 1997), pp. 180-184
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2975000
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
The American Mathematical Monthly © 1997 Mathematical Association of America